Alert archive / Florida / Special Marine Warnings in 2012

Special Marine Warning 13, NWS Miami, FL

March 4, 2012

NWS Miami, FL issued this special marine warning at Mar 4, 2012, 11:44 AM EST. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 4, 2012, 11:44 AM EST (16:44 UTC)
Expired
Mar 4, 2012, 12:45 PM EST
In force
61 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

The radar

The Miami radar (KAMX), 47 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 4.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2012-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 932 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2012-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
932 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

274 
WHUS52 KMFL 041644
SMWMFL
AMZ630-650-651-670-671-041745-
/O.NEW.KMFL.MA.W.0013.120304T1644Z-120304T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1144 AM EST SUN MAR 4 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL
  JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM
  WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM
  JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM
  BISCAYNE BAY

* UNTIL 1245 PM EST

* AT 1133 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SHOWERS CAPABLE OF PRODUCING STRONG WINDS OF 34 KNOTS OR GREATER 
  ACROSS PORTIONS OF THE NEAR AND OFF SHORE ATLANTIC WATERS...INCLUDING 
  BISCAYNE BAY. THESE SHOWERS HAVE A HISTORY OF PRODUCING STRONG WINDS
  AHEAD OF AND JUST BEHIND THE SHOWERS. THE SHOWERS ARE MOVING 
  SOUTHEAST AT 35 KNOTS. ISOLATED THUNDERSTORMS ARE POSSIBLE WITH 
  THIS ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS AND INCREASING WAVES ARE LIKELY. BOATERS...
ESPECIALLY THOSE UNDER SAIL...SHOULD SEEK SAFE HARBOR IMMEDIATELY...
UNTIL CONDITIONS IMPROVE.

&&

LAT...LON 2577 7909 2510 7925 2461 7954 2514 7997
      2533 8027 2528 8035 2520 8035 2521 8042
      2523 8043 2537 8032 2550 8034 2565 8029
      2592 8013 2663 8005 2696 8009 2698 7904
TIME...MOT...LOC 1640Z 298DEG 33KT 2576 8011 2550 8021
          2530 8039

$$

60
1 follow-up statement
860 
FZUS72 KMFL 041742
MWSMFL

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1242 PM EST SUN MAR 4 2012

AMZ630-650-651-670-671-041749-
/O.EXP.KMFL.MA.W.0013.000000T0000Z-120304T1745Z/
1242 PM EST SUN MAR 4 2012

...SPECIAL MARINE WARNING WILL EXPIRE AT 1245 PM EST...

THE AFFECTED AREAS WERE...
  COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL
  JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM
  WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM
  JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM
  BISCAYNE BAY

DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SPECIAL
MARINE WARNING HAD WEAKENED AND THEREFORE THE SPECIAL MARINE WARNING
WILL EXPIRE AT 1245 PM EST. HOWEVER...THERE ARE STILL LINGERING SHOWERS 
ACROSS THE LOCAL ATLANTIC WATERS AND MARINERS NEED TO CONTINUE TO
EXERCISE CAUTION AS THESE SHOWERS COULD CONTAIN GUSTS TO NEAR 30 KNOTS.
IN ADDITION THERE IS A CHANCE OF A FEW THUNDERSTORMS. 

LAT...LON 2577 7909 2510 7925 2461 7954 2514 7997
      2533 8027 2528 8035 2520 8035 2521 8042
      2523 8043 2537 8032 2550 8034 2565 8029
      2592 8013 2663 8005 2696 8009 2698 7904
TIME...MOT...LOC 1739Z 298DEG 33KT 2550 7958 2525 7968
          2505 7986

$$

60

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special marine warning went out at Mar 4, 9:58 AM EST, 1 hour 46 minutes earlier.

Area forecast discussion, Mar 4, 9:58 AM EST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
958 AM EST SUN MAR 4 2012

.UPDATE....A COLD FRONT CONTINUES TO PUSH SOUTHEAST AT 30-40 MPH
ACROSS THE REGION AND CURRENTLY EXTENDS FROM CENTRAL PALM BEACH
COUNTY SOUTHWEST INTO NORTHERN MAINLAND MONROE COUNTY. A LINE OF
SHOWERS ALONG THE FRONT IS PRODUCING A FEW STRONG WIND GUSTS OF
35 TO 45 MPH. ALTHOUGH JUST A COUPLE LIGHTNING STRIKES HAVE BEEN
OBSERVED JUST NORTH OF THE PALM BEACH/MARTIN COUNTY LINE, WE
ADDED ISOLATED THUNDER TO THE EASTERN PORTIONS OF THE REGION AND
ATLANTIC WATERS THROUGH MID AFTERNOON GIVEN SUFFICIENT LIFT AND
INSTABILITY.

HIGH TEMPERATURES WERE ALSO ADJUSTED IN A FEW AREAS, AS LOCALES
AHEAD OF THE FRONT HAVE SOARED INTO THE LOWER 80S. TEMPERATURES
WEST OF THE LAKE HAVE ALREADY STARTED TO FALL.

FINALLY, WE ALSO CONSIDERED EXPANDING THE WIND ADVISORY GIVEN
925MB WINDS AT OR ABOVE 35 KNOTS, BUT DECIDED AGAINST IT AS WIND
SPEEDS UPSTREAM ARE GENERALLY GUSTING BETWEEN 25 AND 30 MPH, WITH
JUST A FEW OCCASIONAL GUSTS ABOVE 35 MPH. THE CURRENT
CONFIGURATION FOR THE WIND ADVISORY AREA AND THE START/END TIME
APPEAR ON TARGET.

&&

.PREV DISCUSSION... /ISSUED 626 AM EST SUN MAR 4 2012/

AVIATION...
A STRONG COLD FRONT WILL MOVE THROUGH SOUTH FLORIDA LATE THIS
MORNING INTO EARLY THIS AFTERNOON. AHEAD OF THE FRONT...THE WINDS
WILL BE SOUTHWEST 15 TO 20 KTS AT ALL OF THE TAF SITES. THE WINDS
WILL THEN SWING TO A NORTHWEST DIRECTION BETWEEN 16Z AND 19Z WITH
SPEEDS INCREASING TO 20 KTS WITH GUSTS UP TO 30 KTS. THE SPEEDS
WILL THEN DECREASE DOWN TO 10 TO 15 KNOTS WITH GUSTS UP TO 18Z
AFTER 00Z FROM THE NORTHWEST.

THERE WILL ALSO BE A LINE OF SHOWERS ASSOCIATED WITH THE FRONT. SO
WILL KEEP THE VCSH IN THE FORECAST FOR ALL OF THE TAF SITES THIS
MORNING ALONG WITH A TEMPO GROUP BETWEEN 14Z AND 19Z SHOWING A
REDUCE VIS DOWN TO MVFR CONDITIONS AND WIND GUSTS UP TO 30 KNOTS
WITH THE LINE OF SHOWERS.

AVIATION...54/BNB

PREV DISCUSSION... /ISSUED 400 AM EST SUN MAR 4 2012/

.HAZARDOUS MARINE CONDITIONS TODAY AND TONIGHT...
.TURNING MUCH COOLER TONIGHT WITH WIND CHILLS BELOW 50...

THE COLD FRONT HAS SLOWED A LITTLE AS SYSTEM STILL OVER N FLA AT
THIS TIME. ANALYSIS INDICATES A DEVELOPING SURFACE LOW ALONG THE
FRONT IN THE NE GULF AND WHEN THE STRONG JET DIVING INTO THE LONG
WAVE TROUGH FROM THE ROCKIES ROUNDS THE BOTTOM OF THE TROUGH AND
MOVES MOVES NE...THE LOW WILL STRENGTHEN OFF OF THE GA COAST AND
PULL THE FRONT RAPIDLY TOWARD S FLA. FRONT SEEMS TO BE N OF LAKE
OKEE BETWEEN 7 TO 10 AM ( DEPENDING ON MODEL) BUT ALL SEEM TO
AGREE THAT THE SYSTEM WILL MOVE THROUGH THE ENTIRE S FLA AREA BY
MID AFTERNOON. STRONG GUSTY SW WINDS PRECEDE THE FRONT AND WITH
THE SHIFT TO NW...THE WINDS WILL CONTINUE THROUGH TODAY AND INTO
TONIGHT. HIGH PRESSURE OVER THE GULF AND DEVELOPING HIGH PRES
OVER THE GREAT PLAINS MERGE TO A HIGH PRES CELL THAT BECOMES
ESTABLISHED ALONG THE EASTERN SEA BOARD BY MID WEEK AND THEN
MOVES INTO THE ATLC AFFECTING S FLA WITH BREEZY CONDITIONS
THROUGH THE PERIOD.

FOR THE SHORT TERM...TODAY THROUGH TUESDAY...THE CHANGE FROM
WINDY AND WARM TO WINDY AND TURNING COOLER WILL BE A JOLT TO ANY
SENSIBILITIES OF S FLORIDIANS. HIGH TEMPERATURES WILL BE THIS
MORNING THEN STEADY AS CLOUDS INCREASE AND PRECIPITATION BECOMES
A POSSIBILITY TO FALLING BEHIND THE FRONT THIS AFTERNOON TO LOWS
TONIGHT RANGING FROM THE MID TO UPPER 30S NW TO AROUND 50 SE.
HIGHS MONDAY WILL BE IN THE 70S AND AS WINDS GRADUALLY BECOME OFF
OF THE ATLC A GRADUAL WARMING TREND BEGINS. SHOWERS CAN BE
EXPECTED INITIALLY MOVING OFF OF THE GULF THIS MORNING AND THEN
INCREASING AS THE FRONT PUSHES INTO S FLA AND AFFECTING ALL
AREAS. MODELS INDICATE WINDS AT 925 MB TO BE 40+ MPH AND MIXING
COULD BRING STRONG GUSTS IN THE SHOWER ACTIVITY. FOR TEMPS WILL
GO ABOVE GUIDANCE TODAY SEEING THE CURRENT TREND. FOR ANOTHER
KICK IN THE PANTS...WIND CHILLS WILL RANGE FROM THE THE LOWER TO
MID 30S NW AND CENTRAL INTERIOR WITH THE UPPER 30S ELSEWHERE WEST
WITH THE LOWER TO MID 40S EAST WITH MID TO UPPER 40S IN THE EAST
COAST METRO AREAS. ALSO...FROM NOON TO 5 PM EST TODAY...FREQUENT
WIND GUSTS TO 35 MPH OR HIGHER COULD OCCUR IN THE COASTAL ZONES
INCLUDING THE EAST COAST METRO ZONES.

MARINE...SW-W WINDS INCREASING AHEAD OF THE FRONT THAT WILL MOVE
INTO S FLA AROUND LAKE OKEE AROUND 15Z. PLETHORA OF SMALL CRAFT
ADVISORIES ALREADY IN EFFECT WITH THE REMAINING WATERS OFF OF
BROWARD/MIAMI DADE AND BISCAYNE BAY GOING INTO ADVISORIES AT 10
AM THIS MORNING. AFTER 10 AM...WITH THE FRONT BEGINNING TO PASS
INTO S FLA...A GALE WARNING WILL BE IN EFFECT FOR THE WATERS OFF
OF PALM BEACH FROM 10 AM TO 7 PM THIS EVENING WITH MENTION IN THE
OUTER GULF WATERS THAT GUSTS TO NEAR GALE WILL OCCUR. SMALL CRAFT
ADVISORIES END ALL ZONES BY 4 AM MONDAY BUT WATERS MAY MAINTAIN
CAUTIONARY CRITERIA THROUGH MONDAY AND MONDAY NIGHT THEN INTO
ADVISORY CRITERIA AGAIN TUESDAY INTO MIDWEEK AS THE HIGH PRES TO
THE N AND PRESSURE GRADIENT INCREASES OVER S FLA. ALSO...AN
INCREASED RISK OF DANGEROUS RIP CURRENTS ALONG COLLIER COUNTY
COAST TODAY THEN DEVELOPING ALONG THE E COAST BEACHES MONDAY INTO
NEXT WEEK AS WINDS BECOME EASTERLY AND INCREASE.

FIRE WEATHER... DEW POINTS PLUNGE BEHIND THE FRONT THIS AFTERNOON
BUT COLD AIR ADVECTION MAY KEEP MAX TEMPERATURES STEADY OR
FALLING SLOWLY THROUGH THE DAY AS HIGHS MAY BE REACHED BEFORE
NOON. RELATIVE HUMIDITIES SHOULD NOT FALL BELOW 35%. WINDS WILL
BE QUITE GUSTY AND SUSTAINED ABOVE 15 TO 20 MPH AT TIMES AND EVEN
THOUGH NO HIGHLIGHTS REQUIRED .IF A FIRE GETS STARTED IT WILL GET
GOING. BY MONDAY WITH A STABLE AND DRY AIR MASS...MINIMUM
RELATIVE HUMIDITIES ARE FORECAST TO FALL BELOW 35% ALL ZONES FOR
SEVERAL HOURS. A FIRE DANGER STATEMENT WILL BE POSSIBLE MONDAY
FOR SURE FOR THE SUSTAINED RH BELOW 35%.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  81  50  72  61 / 50 10 0 -
FORT LAUDERDALE  82  54  73  63 / 50 10 0 -
MIAMI            82  53  74  62 / 50 10 0 -
NAPLES           77  45  74  52 / 50 -  0 0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR COASTAL BROWARD-
     COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR
     SOUTH MIAMI DADE-MAINLAND MONROE-METRO BROWARD-METRO MIAMI
     DADE-METRO PALM BEACH.

     WIND CHILL ADVISORY FROM 4 AM TO 7 AM EST MONDAY FOR GLADES-
     HENDRY-INLAND COLLIER.

AM...SMALL CRAFT ADVISORY UNTIL 4 AM EST MONDAY FOR BISCAYNE BAY-
     COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT
     20 NM-LAKE OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO OCEAN
     REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF
     THE BAHAMAS.

     SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR COASTAL
     WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
     WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING
     FROM 20 NM TO 60 NM.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 AM EST MONDAY
     FOR COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
     FL OUT 20 NM-WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
     FL EXTENDING FROM 20 NM TO 60 NM.

     GALE WARNING UNTIL 7 PM EST THIS EVENING FOR COASTAL WATERS FROM
     JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-WATERS FROM
     JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM
     TO 60 NM.

GM...SMALL CRAFT ADVISORY UNTIL 4 AM EST MONDAY FOR COASTAL WATERS
     FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
     WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
     GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING
     FROM 20 TO 60 NM.

&&

UPDATE...14/MJB
Hazardous weather outlook, Mar 4, 9:36 AM EST, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
936 AM EST SUN MAR 4 2012

AMZ610-630-FLZ063-066>075-168-172>174-050545-
LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH-
METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
936 AM EST SUN MAR 4 2012

...WIND ADVISORY PORTIONS OF THE REGION TODAY...
...WIND CHILL ADVISORY GLADES, HENDRY, INLAND COLLIER COUNTIES TONIGHT...
...A FEW SHOWERS OR THUNDERSTORMS WITH STRONG GUSTY WINDS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: SOUTHWEST WINDS AROUND 20 MPH WILL BECOME NORTHWEST
20 TO 25 MPH IN THE AFTERNOON ALONG THE COASTAL COLLIER COUNTY
BEACHES, WHERE THERE IS A HIGH RISK OF RIP CURRENTS THROUGH THIS
EVENING. THERE IS A SLIGHT RISK OF RIP CURRENTS AT THE EAST COAST
BEACHES OF MIAMI DADE, BROWARD, AND PALM BEACH COUNTIES.

THUNDERSTORMS: A FEW THUNDERSTORMS ARE POSSIBLE TODAY, MAINLY
THROUGH THIS AFTERNOON OVER EASTERN PORTIONS OF THE REGION,
INCLUDING THE LOCAL ATLANTIC WATERS. GUSTY WINDS TO 50 MPH MAY
OCCUR WITH A FEW SHOWERS AND ANY THUNDERSTORMS.

TEMPERATURES: MUCH COLDER CONDITIONS COMBINED WITH NORTHWEST
WINDS OF 5 TO 10 MPH OVER GLADES, HENDRY, AND INLAND COLLIER
COUNTIES WILL RESULT IN WIND CHILLS OF 30 TO 35 DEGREES LATE
TONIGHT INTO EARLY MONDAY MORNING. THEREFORE, A WIND CHILL
ADVISORY IS IN EFFECT FOR THESE COUNTIES BETWEEN 4 AM AND 7 AM
MONDAY.

ELSEWHERE, WIND CHILLS IN THE UPPER 30S TO LOWER 40S ARE EXPECTED
OVER THE INTERIOR AREAS. WIND CHILLS WILL RANGE THROUGH THE MID
AND UPPER 40S OVER THE METRO AREAS LATE TONIGHT INTO EARLY MONDAY
MORNING.

WINDS: AS A COLD FRONT PASSES, WINDS WILL SHIFT FROM THE
SOUTHWEST TO THE NORTHWEST WITH SPEEDS INCREASING TO 25 TO 35
MPH. FREQUENT HIGHER GUSTS ARE ALSO EXPECTED, ESPECIALLY ACROSS
THE METRO AND COASTAL AREAS. A WIND ADVISORY IS IN EFFECT FROM
NOON THROUGH 5 PM TODAY FOR PORTIONS OF PALM BEACH, BROWARD,
MIAMI DADE, AND COLLIER COUNTIES.

WAVES: SEAS IN THE LOCAL ATLANTIC WATERS WILL BUILD TO 4 TO 6
FEET NEAR SHORE AND UP TO 8 FEET IN THE GULF STREAM LATE THIS
AFTERNOON INTO TONIGHT. IN THE GULF WATERS, SEAS WILL BUILD TO 4
TO 6 FEET NEAR SHORE AND UP TO 11 FEET IN THE OFFSHORE WATERS
LATE THIS AFTERNOON INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE WINDS WILL SHIFT TO THE EAST BY EARLY TUESDAY AND ONCE AGAIN
INCREASE IN SPEED. THIS WILL LEAD TO STRONG AND DANGEROUS RIP
CURRENTS ALONG THE ATLANTIC BEACHES OF SOUTH FLORIDA TUESDAY
THROUGH AT LEAST THURSDAY.

ATLANTIC SEAS WILL REMAIN GENERALLY 7 FEET OR HIGHER, ESPECIALLY
IN THE GULF STREAM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Mar 4, 9:35 AM EST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
935 AM EST SUN MAR 4 2012

FLZ066>075-168-172-173-041530-
COASTAL BROWARD COUNTY FL COASTAL COLLIER COUNTY FL COASTAL MIAMI
DADE COUNTY FL COASTAL PALM BEACH COUNTY FL HENDRY FL INLAND BROWARD
COUNTY FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE COUNTY FL INLAND
PALM BEACH COUNTY FL MAINLAND MONROE FL METRO BROWARD COUNTY FL METRO
PALM BEACH COUNTY FL METROPOLITAN MIAMI DADE FL
935 AM EST SUN MAR 4 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  BROWARD COUNTY
  NORTHERN MIAMI-DADE COUNTY
  EXTREME SOUTHWESTERN PALM BEACH COUNTY
  SOUTHEASTERN HENDRY COUNTY
  SOUTHEASTERN COLLIER COUNTY
  MAINLAND MONROE COUNTY

* UNTIL 1030 AM EST

* AT 932 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG SHOWERS ALONG A LINE EXTENDING FROM 5 MILES
  EAST OF BIG CYPRESS SEMINOLE INDIAN RESERVATION TO 6 MILES
  NORTHEAST OF BIG CYPRESS NATIONAL PRESERVE TO 4 MILES NORTHEAST OF
  OCHOPEE...AND MOVING EAST NEAR MPH. ISOLATED THUNDERSTORMS
  ARE POSSIBLE WITH THIS ACTIVITY.

* THE LINE OF STORMS WILL AFFECT...
  BIG CYPRESS NATIONAL PRESERVE...
  MICCOSUKEE SERVICE PLAZA...
  MONROE STATION...
  OASIS RANGER STATION...
  INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...
  DADE-COLLIER TRAINING AIRPORT...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2601 8011 2579 8029 2552 8060 2540 8101
      2542 8104 2544 8117 2551 8122 2554 8120
      2556 8124 2568 8129 2573 8122 2579 8128
      2580 8136 2586 8142 2586 8147 2590 8150
      2609 8112 2637 8094 2634 8014 2632 8007
TIME...MOT...LOC 1433Z 280DEG 43KT 2627 8087 2607 8100
          2594 8125

60
Special weather statement, Mar 4, 9:45 AM EST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
945 AM EST SUN MAR 4 2012

FLZ066>068-071-072-168-041545-
COASTAL PALM BEACH COUNTY FL HENDRY FL INLAND BROWARD COUNTY FL
INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO PALM BEACH
COUNTY FL
945 AM EST SUN MAR 4 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EXTREME NORTHWESTERN BROWARD COUNTY
  SOUTHEASTERN PALM BEACH COUNTY
  EXTREME SOUTHEASTERN HENDRY COUNTY

* UNTIL 1045 AM EST

* AT 943 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG SHOWERS ALONG A LINE EXTENDING FROM 6 MILES
  NORTH OF NORTH PALM BEACH GENERAL AIRPORT TO WELLINGTON TO 10 MILES
  SOUTHEAST OF HOLEY LAND WILDLIFE MANAGEMENT AREA...AND MOVING EAST
  AT 40 MPH. ISOLATED THUNDERSTORMS ARE POSSIBLE WITH THIS ACTIVITY.

* THE LINE OF STORMS WILL AFFECT...
  NORTH PALM BEACH GENERAL AIRPORT...
  GOLDEN LAKES...
  JUPITER...
  JUNO BEACH...
  BOYNTON BEACH...
  DELRAY BEACH...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2655 8004 2633 8007 2633 8089 2670 8039
      2696 8034 2696 8015 2698 8014 2698 8008
      2696 8007 2680 8003 2663 8003 2660 8004
      2659 8003 2655 8003
TIME...MOT...LOC 1444Z 291DEG 38KT 2694 8021 2665 8026
          2634 8059

60
Special weather statement, Mar 4, 10:34 AM EST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1034 AM EST SUN MAR 4 2012

FLZ067-068-071>075-168-172>174-041615-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL COASTAL PALM
BEACH COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL INLAND BROWARD COUNTY
FL INLAND MIAMI-DADE COUNTY FL INLAND PALM BEACH COUNTY FL MAINLAND
MONROE FL METRO BROWARD COUNTY FL METRO PALM BEACH COUNTY FL
METROPOLITAN MIAMI DADE FL
1034 AM EST SUN MAR 4 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN BROWARD COUNTY
  MIAMI-DADE COUNTY
  SOUTHEASTERN PALM BEACH COUNTY
  EAST CENTRAL MAINLAND MONROE COUNTY

* UNTIL 1115 AM EST

* AT 1030 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SHOWERS WITH STRONG WINDS ALONG A LINE EXTENDING FROM 4 MILES
  NORTHWEST OF CORAL SPRINGS TO 9 MILES WEST OF INTERSECTION U.S. 27
  PINES BLVD TO 6 MILES NORTHEAST OF WILDERNESS WATERWAY SOUTH...AND
  MOVING EAST AT 60 MPH.

* THE LINE OF STORMS WILL AFFECT...
  PARKLAND...
  COCONUT CREEK...
  LIGHTHOUSE POINT...
  CAROL CITY...
  AVENTURA...
  COCONUT GROVE...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2567 8015 2566 8016 2574 8017 2549 8033
      2540 8032 2541 8021 2554 8017 2533 8024
      2539 8025 2540 8026 2519 8049 2522 8058
      2514 8075 2543 8108 2640 8032 2636 8011
      2634 8006
TIME...MOT...LOC 1533Z 291DEG 50KT 2629 8028 2597 8053
          2546 8093

60
Local storm report, Mar 4, 10:58 AM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1058 AM EST SUN MAR 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 AM     NON-TSTM WND GST FORT LAUDERDALE         26.12N 80.15W
03/04/2012  M49 MPH          BROWARD            FL   ASOS

            FORT LAUDERDALE EXECUTIVE AIRPORT - FXE - RECORDED A WIND
            GUST OF 43 KNOTS...OR 49 MPH...AS A HEAVY RAIN SHOWER WAS
            IN PROGRESS.

&&

BETTWY
Local storm report, Mar 4, 11:13 AM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1113 AM EST SUN MAR 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 AM     NON-TSTM WND GST BOCA RATON              26.36N 80.10W
03/04/2012  M46 MPH          PALM BEACH         FL   ASOS

            BOCA RATON AIRPORT - BCT - RECORDED A WIND GUST TO 40
            KNOTS...OR 46 MPH...AS A RAIN SHOWER WAS IN PROGRESS.

&&

BETTWY
Special weather statement, Mar 4, 11:25 AM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1125 AM EST SUN MAR 4 2012

FLZ067-068-071>075-168-172>174-041715-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL COASTAL PALM
BEACH COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL INLAND BROWARD COUNTY
FL INLAND MIAMI-DADE COUNTY FL INLAND PALM BEACH COUNTY FL MAINLAND
MONROE FL METRO BROWARD COUNTY FL METRO PALM BEACH COUNTY FL
METROPOLITAN MIAMI DADE FL
1125 AM EST SUN MAR 4 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN BROWARD COUNTY
  MIAMI-DADE COUNTY
  EASTERN PALM BEACH COUNTY
  SOUTHEASTERN MAINLAND MONROE COUNTY

* UNTIL 1215 PM EST

* AT 1110 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  LINGERING SHOWERS AND GUSTY WINDS ACROSS THE ATLANTIC COAST METRO
  AREAS. THE SHOWERS PASSING THROUGH THE REGION ARE PRODUCING STRONG
  GUSTS WITH REGIONAL OBSERVATIONS INDICATING GUSTS TO NEAR 50 MPH.
  SO RESIDENTS SHOULD CONTINUE TO EXERCISE  CAUTION OVER THE NEXT HOUR
  OR SO AS THE SHOWERS AND GUSTY WINDS CONTINUE TO MOVE THROUGH THE
  ATLANTIC COAST METRO AREAS. THESE SHOWERS WILL MOVE TO THE EAST
  NEAR 35 MPH.

* THE LINE OF STORMS WILL AFFECT...
  THE PALM BEACH COUNTY METRO AREAS...
  THE BROWARD COUNTY METRO AREAS...
  AND THE MIAMI DADE COUNTY METRO AREAS.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2580 8011 2567 8015 2566 8016 2574 8017
      2561 8030 2539 8029 2539 8027 2554 8017
      2541 8020 2533 8024 2538 8026 2513 8067
      2518 8094 2519 8095 2554 8059 2696 8029
      2698 8008 2659 8003
TIME...MOT...LOC 1616Z 285DEG 33KT 2582 8031 2565 8035
          2548 8043 2522 8076

60

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 3:28 AM ESTWind AdvisoryMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach11 hr
Mar 4, 3:33 AM ESTWind Chill AdvisoryMFLCollier, Glades, Hendry24 hr
Mar 4, 3:38 AM ESTRip Current StatementMFLCollier14 hr
Mar 4, 4:08 AM ESTGale WarningMFL15 hr
Mar 4, 4:08 AM ESTSmall Craft AdvisoryMFL4 days
Mar 4, 6:05 AM ESTSpecial Marine WarningMFL85 min
Mar 4, 6:10 AM ESTSpecial Weather StatementMFLGlades80 min
Mar 4, 6:39 AM ESTSpecial Weather StatementMFLCollier, Glades, Hendry81 min
Mar 4, 7:29 AM ESTSpecial Marine WarningMFL61 min
Mar 4, 8:05 AM ESTSpecial Weather StatementMFLCollier, Hendry25 min
Mar 4, 8:11 AM ESTSpecial Marine WarningMFL49 min
Mar 4, 8:26 AM ESTSpecial Marine WarningMFL64 min
Mar 4, 8:31 AM ESTSpecial Weather StatementMFLCollier, Hendry59 min
Mar 4, 8:53 AM ESTSpecial Marine WarningMFL37 min
Mar 4, 9:06 AM ESTSpecial Weather StatementMFLPalm Beach39 min
Mar 4, 9:28 AM ESTSpecial Marine WarningMFL62 min
Mar 4, 9:35 AM ESTSpecial Weather StatementMFLBroward, Miami-Dade, Monroe55 min
Mar 4, 9:45 AM ESTSpecial Weather StatementMFLPalm Beach60 min
Mar 4, 10:00 AM ESTSpecial Marine WarningMFL60 min
Mar 4, 10:34 AM ESTSpecial Weather StatementMFLBroward, Miami-Dade41 min
Mar 4, 10:53 AM ESTSpecial Marine WarningMFL52 min
Mar 4, 11:25 AM ESTSpecial Weather StatementMFLMiami-Dade50 min

Nearby

Special Marine Warnings in Florida, 2012Every special marine warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.